About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 204746, 5 pages
http://dx.doi.org/10.1155/2013/204746
Research Article

Symmetry Reductions, Exact Solutions, and Conservation Laws of a Modified Hunter-Saxton Equation

1Department of Mathematics, Eastern University, Sri Lanka
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 29 June 2013; Accepted 14 August 2013

Academic Editor: Maria Gandarias

Copyright © 2013 Andrew Gratien Johnpillai and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew Gratien Johnpillai and Chaudry Masood Khalique, “Symmetry Reductions, Exact Solutions, and Conservation Laws of a Modified Hunter-Saxton Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 204746, 5 pages, 2013. doi:10.1155/2013/204746